Doctor insights on:
Can Mixing Barbiturates And Opiates Cause Suicidal Thoughts
Queasy and suicidal?: With this combination, i would wonder what substances the person may also be using -- as nearly any could bring it on (either intoxication or withdrawal). Alcohol, opiates, crashes from Cocaine or amphetamines, etc all come to mind. Extreme anxiety might cause it also. If suicidality is intense with a plan, the person needs to be seen as an emergency. ...Read more
Yes, call your doc: Withdrawal from many meds can increase any symptoms that you had. Are you withdrawing with a doctor's supervision? If yes, report your thoughts. If you don't have a doc, find one. Dont go off of anything without supervision. If you are going off of benzos, you need immediate help to detox. Doctor supervision is highly recommended, especially given your thoughts. ...Read moreSee 1 more doctor answer
Yes: Anytime you start a medication like paxil, which is a selective serotonin reuptake inhibitor, suicidal thoughts can become prevalent or even overwhelming. If this becomes the case with you, you should confide your feelings with someone you trust, and immediately get in touch with whoever prescribed the medication. If you have no one to turn to, you should go to the emergency department. ...Read moreSee 1 more doctor answer
It can.: Depakote (valproic acid) is a medication that can be used to control seizures or as a mood stabilizer. It has been shown to cause a slight increase in suicidal thoughts. If you or someone you know is having suicidal thoughts, contact a physician immediately. ...Read moreSee 1 more doctor answer
Yes: Feeling like someone is alone in the world can encourage depression, hopelessness and even suicidal thoughts and actions. We are meant to live in meaningful relationships with others. Cultivate social relationships: join a depression support group volunteer for a cause that you believe in or for people in need--you will meet others with similar values find out about and go to social events. ...Read more
Not often: Pmdd in an otherwise healthy person is usually manifested by irritability, crying, and perhaps rages. Thinking about death is very common in adolescents. Most don't go further than to muse about being dead. Those who do not talk about their feelings are at greater risk of actually attempting or completing suicide. If you have these thoughts, it's best to discuss them with your doctor or parents. ...Read moreSee 1 more doctor answer
Depression is a : Possible side effect of aviane. Suicidal ideations sometimes occur with depression.If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Yes: It is possible for any hormone to cause a change in a person's normal moods. That includes hormones contained in birth control pills as well as androgenic hormones like testosterone. The mood disturbances caused from exogenous (from outside the body) hormones can become so severe that a person can even feel suicidal. I would discuss with your prescribing physician immediately any such symptoms. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can loratadine cause children to have violent mood swings and suicidal thoughts?
- Can 10mg paxil cause suicidal thoughts?
- Can anxiety cause suicidal thoughts?
- Ask a doctor a question free online
- Can an abscessed tooth cause a numbness sensation in your head and face?
- Can a rotator cuff injury cause tingling in my arm and wrist?
- Kidney stones can cause thigh and leg pain
- Can a yeast infection cause your vagina to swell and hurt?
- Talk to a urgent care specialist online for free